# SDR MASA2019112312155

- Difficulty date: November 23, 2019
- Submitted: November 24, 2019
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 35,449 hours, 28,811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER LIGHT IN GALLEY INOP
REPLACED BULB
